Alert archive / Arizona / Flash Flood Warnings in 2023

Flash Flood Warning 124, NWS Las Vegas, NV

September 2, 2023Mohave County, Arizona

NWS Las Vegas, NV issued this flash flood warning at Sep 2, 2023, 12:27 PM MST for Mohave County, Arizona. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 2, 2023, 12:27 PM MST (19:27 UTC)
Expired
Sep 2, 2023, 3:30 PM MST
In force
3 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Mohave County, AZ

The radar

The Las Vegas radar (KESX), 180 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 2, 12:45 PM MSTFLASH FLOOD17 Ssw Wikieup, AZAlamo Road closed from Signal Road to Milepost 56 due to flooding.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 12:00Z, 7.5 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 12:00Z on 2023-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 12:00Z on 2023-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2443 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

316 
WGUS55 KVEF 021927
FFWVEF
AZC015-022230-
/O.NEW.KVEF.FF.W.0124.230902T1927Z-230902T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
1227 PM PDT Sat Sep 2 2023

The National Weather Service in Las Vegas has issued a

* Flash Flood Warning for...
  South Central Mohave County in northwestern Arizona...

* Until 330 PM MST.

* At 1227 PM MST, Doppler radar indicated thunderstorms producing 
  heavy rain across southern Mohave County. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Life-threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life-threatening flash flooding of low-water
           crossings, creeks, normally dry washes and roads.

* Some locations that will experience flash flooding include...
  Wikieup, Alamo Lake, Alamo Crossing Road, and Burro Creek 
  Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3514 11372 3497 11343 3430 11343 3431 11354
      3423 11360 3422 11364 3423 11364 3422 11365
      3421 11368 3421 11371 3424 11373 3423 11378
      3424 11380 3423 11382 3422 11384 3425 11385
      3426 11387 3425 11389 3425 11393 3480 11405

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

JV
2 follow-up statements
385 
WGUS75 KVEF 022023
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
123 PM PDT Sat Sep 2 2023

AZC015-022230-
/O.CON.KVEF.FF.W.0124.000000T0000Z-230902T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
123 PM MST Sat Sep 2 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM MST THIS 
AFTERNOON FOR SOUTH CENTRAL MOHAVE COUNTY...

At 123 PM MST, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Life-threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life-threatening flash flooding of low-water crossings,
         creeks, normally dry washes and roads.

Some locations that will experience flash flooding include...
  Wikieup, Alamo Lake and Burro Creek Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3514 11372 3497 11343 3430 11343 3431 11354
      3423 11360 3422 11364 3423 11364 3422 11365
      3421 11368 3421 11371 3424 11373 3423 11378
      3424 11380 3423 11382 3422 11384 3425 11385
      3426 11387 3425 11389 3425 11393 3480 11405

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

JV
304 
WGUS75 KVEF 022222 RRA
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
322 PM PDT Sat Sep 2 2023

AZC015-022232-
/O.EXP.KVEF.FF.W.0124.000000T0000Z-230902T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
322 PM MST Sat Sep 2 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 330 PM MST THIS AFTERNOON FOR 
SOUTH CENTRAL MOHAVE COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

A Flood Watch remains in effect until 1200 AM MST Sunday for 
portions of northwest Arizona, southeast California and southern 
Nevada.

LAT...LON 3514 11372 3497 11343 3430 11343 3431 11354
      3423 11360 3422 11364 3423 11364 3422 11365
      3421 11368 3421 11371 3424 11373 3423 11378
      3424 11380 3423 11382 3422 11384 3425 11385
      3426 11387 3425 11389 3425 11393 3480 11405

$$

JV

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 12:14 PM MST, 13 minutes earlier.

Area forecast discussion, Sep 2, 12:14 PM MST, 13 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
1214 PM PDT Sat Sep 2 2023

.SYNOPSIS...Numerous storms expected this afternoon and evening
with heavy rain and flash flooding expected. Drier conditions will
spread across the region tomorrow with storms becoming more
limited to Northwest Arizona and eastern Nevada. Dry conditions
return area wide Monday onward with cooler than normal
temperatures for Labor Day trending above normal by next weekend.
&&

.SHORT TERM...through Sunday night.

Storms are starting to ignite across the region as peaks in the
cloud cover have allowed convective temperatures to be reached. As
expected, given our very moisture rich airmass sampled in this
mornings 12z VEF sounding, storm development thus far has been
very rainfall efficient. A storm near Sandy Valley, NV recently
produced nearly 1.5 inches of rain, much of which came down in
less than 30 minutes. As storm coverage increases through the
afternoon, additional pockets of very heavy rainfall are likely
with flash flooding a big concern. As mentioned in this mornings
update, the 12z HREF suggests storm development early this
afternoon could favor the Spring Mountains and western Clark
County, with activity creeping into the western Las Vegas Metro
by later in the afternoon.

Drier air will begin to work in from the west on Sunday thanks to
our offshore Pacific trough finally moving inland and into the
Great Basin. This will tend to limit the thunderstorm chances into
our eastern zones, especially across Lincoln County and northern
Mohave County, through a few scattered storms could pop as far
west as the Spring Mountains. Additionally, breezy southwesterly
winds will accompany the approaching trough, with a few gusts to
near 40 mph especially across the Western Mojave Desert and near
the Sierra.

.LONG TERM...Monday through Saturday.

The first half of the workweek will favor continued troughing across
the western US, with our region sandwiched between shortwave troughs
traversing the PacNW and Great Basin regions, while low amplitude
high pressure holds firm over northern Mexico. This will keep
temperatures a few degrees below normal for Labor Day with
occasional afternoon breezes. Temperatures will remain on the cool
side of average through Wednesday before high pressure begins to
build northward later in the week. This will spark a warming trend
Thursday through Saturday as high temperatures climb slightly above
normal. Good news for flood clean up efforts, dry conditions are
expected area wide through next weekend.

&&

.AVIATION...For Harry Reid...Light easterly winds until around 20z
when winds begin to turn southerly and convection is forecast to
develop. Similar to yesterday, storms are expected in the Las Vegas
Valley through the afternoon and evening hours. Heavy rain, reduced
visibility, CIGs below 6000 feet with terrain obscuration, and gusty
winds will all be possible. Convection should be out of the valley
by 06z, but abundant low-level moisture from heavy rain may keep
CIGs at or below 6000 feet through the night. Light and variable
winds overnight.

For the rest of southern Nevada, northwest Arizona and southeast
California...Similar to yesterday, storms are expected to develop
early this afternoon and continue into evening hours. Heavy rain,
reduced visibility, CIGs below 6000 feet with terrain obscuration,
and gusty winds will all be possible. Convection should largely be
done by 06z, but abundant low-level moisture from heavy rain may
keep CIGs at or below 6000 feet through the night in locations that
see the most rain. Light and variable winds overnight.

&&

.SPOTTER INFORMATION STATEMENT...Heavy rain and thunderstorms are
expected through this evening. Spotters are encouraged to report
heavy rainfall, flood impacts, and any other severe weather
according to standard operating procedures.

&&

DISCUSSION...Outler
AVIATION...Woods

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

In the hours before

Local storm report, Sep 2, 11:38 AM MST, 49 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Las Vegas NV
1138 AM PDT Sat Sep 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     Flash Flood      13 WNW Pahrump          36.30N 116.19W
09/01/2023                   Nye                NV   Emergency Mngr

            Emergency manager reports flooding at Bell
            Vista Road and Ash Meadows Road.

0640 PM     Tstm Wnd Gst     2 SSW The Strip         36.09N 115.18W
08/31/2023  M65 MPH          Clark              NV   Mesonet

            Sensor at Allegiant Stadium gusted to 65 mph
            at 640pm due to thunderstorm winds.

0645 PM     Tstm Wnd Dmg     1 NE Downtown Las Vegas 36.18N 115.14W
08/31/2023                   Clark              NV   Public

            Snapped tree at the Neon Museum near North
            Las Vegas Boulevard and McWilliams Avenue.

0710 PM     Tstm Wnd Dmg     1 SW Mesquite           36.80N 114.08W
08/31/2023                   Clark              NV   Law Enforcement

            Mesquite police reported a powerline down on
            Hafen Lane at the intersection of Arrowhead.

0750 PM     Tstm Wnd Dmg     2 N Mesquite            36.83N 114.07W
08/31/2023                   Clark              NV   Public

            Tree snapped in half.

0700 AM     Flash Flood      1 NNW Railroad Pass     35.99N 114.92W
09/01/2023                   Clark              NV   Emergency Mngr

            Emergency manager reports mud and debris
            across Dawson Ave.

0700 AM     Flash Flood      1 E Spring Valley       36.11N 115.22W
09/01/2023                   Clark              NV   Broadcast Media

            A sinkhole was opened on northbound Jones
            Blvd south of Flamingo Road which exposed a
            gas pipeline.

0700 AM     Flash Flood      2 WSW Downtown Las Vega 36.16N 115.17W
09/01/2023                   Clark              NV   Broadcast Media

            Various reports of flash flood impacts
            across Las Vegas. Reports included road
            closures at Alexander Road and Puebla
            Street, Charleston Blvd and Commerce Street,
            Las Vegas Blvd at Cheyenne. Highway 95
            northbound was down to one lane due to
            debris. Multiple cars were stalled in flood
            waters in these locations.

0719 AM     Flash Flood      3 NW The Strip          36.15N 115.21W
09/01/2023                   Clark              NV   Broadcast Media

            Report of Sahara and Decatur intersection
            flooded resulting in cars submerged in flood
            waters. Report from KSNV.

0842 AM     Flash Flood      4 NW Sam Boyd Stadium   36.12N 115.07W
09/01/2023                   Clark              NV   Dept of Highways

            Flooding on ramp from Flamingo to I-515
            northbound. All lanes closed.

0906 AM     Flash Flood      2 NE North Las Vegas    36.22N 115.09W
09/01/2023                   Clark              NV   Dept of Highways

            Road closed due to flooding in all
            directions at E. Cheyenne Ave. LV Blvd N.

1130 AM     Flash Flood      12 W Valley of Fire Sta 36.46N 114.73W
09/01/2023                   Clark              NV   Park/Forest Srvc

            Valley of Fire State Park experienced
            flooding on the west side of the park via
            Valley of Fire Highway. Road is unpassable.

1236 PM     Flash Flood      Overton                 36.54N 114.44W
09/01/2023                   Clark              NV   Dept of Highways

            Nevada Department of Highways reported a
            road closure on South Moapa Valley Boulevard
            in both directions near Lewis Avenue due to
            flooding.

0204 PM     Flash Flood      4 NW Sam Boyd Stadium   36.12N 115.07W
09/01/2023                   Clark              NV   Public

            Social media report showing video of street
            flooding in east Las Vegas. Location
            estimated by radar.

0245 PM     Tstm Wnd Dmg     1 NNW Mountains Edge    36.01N 115.29W
09/01/2023                   Clark              NV   NWS Employee

            Large tree down in Mountains Edge near Gomer
            and El Capitan.

0312 PM     Tstm Wnd Gst     2 NW Enterprise         36.05N 115.27W
09/01/2023  M62 MPH          Clark              NV   Mesonet

            Measured wind gust of 62 mph. Data courtesy
            of EarthNetworks.

0334 PM     Flash Flood      3 NW Sam Boyd Stadium   36.11N 115.06W
09/01/2023                   Clark              NV   Broadcast Media

            FOX5 television broadcast reported Boulder
            Highway and Nellis Blvd flooded with
            multiple cars stranded at the intersection
            in flood waters.

0346 PM     Flash Flood      2 S North Las Vegas     36.17N 115.12W
09/01/2023                   Clark              NV   Emergency Mngr

            Flooding at Eastern and Bonanza.

0350 PM     Flash Flood      Enterprise              36.02N 115.24W
09/01/2023                   Clark              NV   Public

            Webcam showed flooding over the roadway at
            Blue Diamond and Rainbow.

0405 PM     Flash Flood      1 SSE Spring Valley     36.10N 115.24W
09/01/2023                   Clark              NV   Public

            Flooded roadway at Tropicana Avenue east of
            Rainbow Boulevard.

0432 PM     Flash Flood      11 W Mountain Springs   36.03N 115.70W
09/01/2023                   Clark              NV   Emergency Mngr

            Emergency manager reports highway 160 south
            of Tecopa Road is flooded impacting traffic.

0437 PM     Flash Flood      2 NNW Mountains Edge    36.03N 115.30W
09/01/2023                   Clark              NV   Public

            Flooding along the roadway at Fort Apache
            and Ford.

0500 PM     Rain             3 NW Enterprise         36.05N 115.28W
09/01/2023  U1.75 inch       Clark              NV   Public

            Video shows heavy rain, resulting in rain
            falling in the casino and a portion of the
            roof caving in due to water loading.

0551 PM     Flash Flood      The Strip               36.12N 115.17W
09/01/2023                   Clark              NV   Public

            Significant water flowing through the Linq
            Parking Garage.

0620 PM     Flash Flood      2 ESE Summerlin         36.14N 115.30W
09/01/2023                   Clark              NV   NWS Employee

            6 inches to a foot of flowing water over the
            roadway at Fort Apache and Sahara.

0642 PM     Flash Flood      3 W Mountain Springs    36.02N 115.57W
09/01/2023                   Clark              NV   Broadcast Media

            Highway 160 between Las Vegas and Pahrump is
            flooded with mud over the roadway.

0700 PM     Flash Flood      12 W Mountain Springs   36.04N 115.72W
09/01/2023                   Clark              NV   Emergency Mngr

            Emergency manager reported 6 swift water
            rescues needed at Highway 160 at Mile Marker
            34. These rescues included two first
            responders. A sudden rush of flood water
            overcame recovery efforts that were ongoing
            at the time.

0741 PM     Flash Flood      3 E Red Rock Canyon     36.14N 115.39W
09/01/2023                   Clark              NV   Dept of Highways

            Nevada Highway 159 is closed from Sky Vista
            Drive to Highway 160 due to flooding.

0832 PM     Flash Flood      3 ENE Red Rock Canyon   36.15N 115.41W
09/01/2023                   Clark              NV   Public

            Water and mud over the roadway on Calico
            Basin Road at Red Rock Canyon.

0900 PM     Flash Flood      6 NW Centennial Hills   36.36N 115.35W
09/01/2023                   Clark              NV   Dept of Highways

            NDOT reports Highway 95 closed due to
            flooding from Paiute Way to Lee Canyon Road.

0449 PM     Tstm Wnd Dmg     2 NE Baker              35.28N 116.05W
08/31/2023                   San Bernardino     CA   Law Enforcement

            Overturned big rig resulting in the closure
            of 3 lanes. Heavy rain and wind were
            reported with this report. Dispatch was
            unclear if it was a blow over or hydroplane
            situation. Later social media post showed
            powerlines blown down as well near the
            interstate, thus it seems reasonable to
            assume the big rig was blown over.

0406 AM     Tstm Wnd Gst     4 S Nipton              35.41N 115.26W
09/01/2023  M66 MPH          San Bernardino     CA   Mesonet

            High winds lasted from 0406 to 0506.

0628 AM     Flash Flood      10 WNW Needles          34.91N 114.77W
09/01/2023                   San Bernardino     CA   Law Enforcement

            About a foot of water across Highway 95 at
            mile marker 60.

0125 PM     Tstm Wnd Gst     4 ENE Fort Irwin        35.28N 116.62W
09/01/2023  M83 MPH          San Bernardino     CA   AWOS

            The KBYS AWOS reported a peak wind gust of
            83 mph due to a nearby thunderstorm.

0310 PM     Flash Flood      1 ESE Rice              34.08N 114.83W
09/01/2023                   San Bernardino     CA   Law Enforcement

            CHP reported a flash flood along State Route
            62. Vehicle will not accelerate due to water
            in the undercarriage.

0325 PM     Flash Flood      9 NNW Vidal Junction    34.30N 114.65W
09/01/2023                   San Bernardino     CA   Law Enforcement

            CHP reports roadway flooding on Highway 95
            near Vidal Junction at Mile Marker 20.

0325 PM     Flash Flood      9 NNW Vidal Junction    34.30N 114.65W
09/01/2023                   San Bernardino     CA   Law Enforcement

            CHP reports roadway flooding. An update at
            1622 included vehicles stuck on the roadway
            between mile marker 10 and Vidal Junction.

0327 PM     Flash Flood      12 ESE Wonder Valley    34.11N 115.68W
09/01/2023                   San Bernardino     CA   Law Enforcement

            CHP reported heavy rain and flooding in the
            roadway at State Route 62 and Ironage Road.

0405 PM     Flash Flood      24 S Shoshone           35.62N 116.28W
09/01/2023                   San Bernardino     CA   Law Enforcement

            CHP reports 5 vehicles stuck between 2 wash
            out spots on State Route 127. Whole road is
            washing out. Roadway is caving in.

0406 PM     Flash Flood      19 S Shoshone           35.70N 116.25W
09/01/2023                   San Bernardino     CA   Law Enforcement

            CHP reports flooding over Dumont Dunes Road.

0412 PM     Flash Flood      10 NNW Vidal Junction   34.31N 114.65W
09/01/2023                   San Bernardino     CA   Law Enforcement

            CHP reports vehicles stuck between closure
            and Vidal Road. Roadway wash out in the
            area.

0413 PM     Flash Flood      2 SSW Wonder Valley     34.12N 115.89W
09/01/2023                   San Bernardino     CA   Law Enforcement

            CHP reports flooding and debris in the
            roadway at State Route 62 at mile marker 43.

0451 PM     Flash Flood      8 E Rice                34.10N 114.72W
09/01/2023                   San Bernardino     CA   Law Enforcement

            CHP reports roadway flooding at State Route
            62 and Midland.

0457 PM     Flash Flood      Barstow                 34.89N 117.02W
09/01/2023                   San Bernardino     CA   Law Enforcement

            CHP reports standing water flooding on
            Mountain View Street. Mud is across the
            roadway from previous flowing water. Roadway
            needs to be plowed.

0509 PM     Tstm Wnd Gst     4 S Nipton              35.41N 115.26W
09/01/2023  M59 MPH          San Bernardino     CA   Mesonet

            Union Pacific sensor in Moore measured a
            thunderstorm related wind gust of 59 mph.

0509 PM     Flash Flood      22 S Shoshone           35.65N 116.30W
09/01/2023                   San Bernardino     CA   Law Enforcement

            CHP reported State Route 127 is closed at
            Silver Lane due to flooding.

0514 PM     Flash Flood      6 NE Amboy              34.62N 115.66W
09/01/2023                   San Bernardino     CA   Law Enforcement

            CHP reported a vehicle stuck in flood waters
            on Kelbaker Road.

0535 PM     Flash Flood      15 NW Needles           34.97N 114.83W
09/01/2023                   San Bernardino     CA   Law Enforcement

            CHP reported roadway flooding along Highway
            95 at mile marker 66.

0618 PM     Flash Flood      1 WNW Vidal Junction    34.19N 114.60W
09/01/2023                   San Bernardino     CA   Law Enforcement

            CHP reported a vehicle stuck in flood waters
            on Highway 95 at mile marker 59.

0723 PM     Flash Flood      4 W Twentynine Palms    34.14N 116.12W
09/01/2023                   San Bernardino     CA   Law Enforcement

            CHP reported major debris in the roadway.
            State Route 62 is closed due to flooding
            near Valle View.

1148 AM     Non-Tstm Wnd Dmg Independence            36.80N 118.20W
09/01/2023                   Inyo               CA   Law Enforcement

            Tree fell on vehicle at Highway 395 and E.
            Pavilion Street.

0347 PM     Non-Tstm Wnd Dmg 12 SSE Big Pine         37.00N 118.23W
09/01/2023                   Inyo               CA   Law Enforcement

            CHP reported a visual of sparks coming from
            powerlines then smoke and flames starting in
            the brush near Highway 395 and Aberdeen
            Station.

0606 PM     Flash Flood      21 E Shoshone           35.97N 115.90W
09/01/2023                   Inyo               CA   Law Enforcement

            CHP reported rain and flooding at Tecopa at
            Old Spanish Trail Highway and Carpenter
            Road.

0111 AM     Tstm Wnd Gst     5 E New Kingman-Butler  35.26N 113.93W
09/01/2023  M62 MPH          Mohave             AZ   ASOS

            Winds of 58 mph or more lasted from
            0109-0122 MST.

0130 AM     Tstm Wnd Gst     9 W Golden Valley       35.23N 114.38W
09/01/2023  M59 MPH          Mohave             AZ   Mesonet

            Time of occurrence estimated from radar and
            lightning data.

0245 AM     Tstm Wnd Gst     1 NW Meadview           36.01N 114.08W
09/01/2023  M61 MPH          Mohave             AZ   Mesonet

0355 AM     Flash Flood      1 NW Golden Valley      35.24N 114.24W
09/01/2023                   Mohave             AZ   County Official

            Legend Ranch Road was closed from Highway 93
            to Burro Drive.

0400 AM     Flash Flood      5 SSW Golden Valley     35.16N 114.24W
09/01/2023                   Mohave             AZ   County Official

            Chino Dr was closed from Milky Way Rd to
            Estrella Rd, Egar Rd was closed from Agua
            Fria Dr to Chinle Dr, and Shinarump Dr was
            closed from Garnet Rd to Aztec Rd. Reports
            came in between 0400 and 0500.

0510 AM     Flash Flood      14 NW Valentine         35.52N 113.86W
09/01/2023                   Mohave             AZ   County Official

            Antares Road was closed from Pierce Ferry
            Road to California Drive.

0545 AM     Flash Flood      14 E Hualapai Peak      35.11N 113.67W
09/01/2023                   Mohave             AZ   Dept of Highways

            Hackberry Road closed from US93 to Austin
            Peak due to flooding.

0845 AM     Flash Flood      3 N Wikieup             34.74N 113.62W
09/01/2023                   Mohave             AZ   Dept of Highways

            Pump Station Road closed from US93 to Back
            Road due to flooding.

0855 AM     Flash Flood      5 SSE Wikieup           34.64N 113.57W
09/01/2023                   Mohave             AZ   Public

            Banagas Road is closed from Highway 93 to
            Back Road due to weather.

0855 AM     Flash Flood      15 N Wikieup            34.91N 113.57W
09/01/2023                   Mohave             AZ   Dept of Highways

            Bogels Ranch Road closed from Back Road to
            Upper Trout Creek due to flooding.

0855 AM     Flash Flood      10 N Wikieup            34.85N 113.64W
09/01/2023                   Mohave             AZ   Dept of Highways

            Huffritter Road closed from US93 to Back
            Road due to flooding.

0435 PM     Flash Flood      10 SSE Wikieup          34.57N 113.58W
09/01/2023                   Mohave             AZ   County Official

            Signal Road is closed from Highway 93 to
            Alamo Road due to flooding.

0643 PM     Flash Flood      3 SSE Topock            34.73N 114.48W
09/01/2023                   Mohave             AZ   Public

            Webcam shows water and mud over Oatman
            Highway in Topock where Sacramento Wash
            intersects the road.

&&

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 3:08 AM MSTAreal Flood AdvisoryVEFMohave112 min
Sep 2, 12:56 PM MSTFlash Flood Warning Considerable damage threatVEFMohave3 hr
Sep 2, 1:06 PM MSTFlash Flood Warning Considerable damage threatVEFMohave2 hr
Sep 2, 1:45 PM MSTFlash Flood Warning Considerable damage threatVEFMohave6 hr
Sep 2, 2:51 PM MSTFlash Flood Warning Considerable damage threatVEFMohave5 hr

Nearby

Flash Flood Warnings in Arizona, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.